Abstract / Synopsis
The content of the Humanistic Mathematics Network Newsletter was reviewed by Claire Skrivanos and Qingcheng Zhang in . This report reviews the content of the Humanistic Mathematics Network Journal (1992-2004).
Goren, N. E. and Zhu, T. "The Humanistic Mathematics Network Journal: A Bibliographic Report," Journal of Humanistic Mathematics, Volume 8 Issue 1 (January 2018), pages 140-270. DOI: 10.5642/jhummath.201801.10 . Available at: https://scholarship.claremont.edu/jhm/vol8/iss1/10